Multi-type branching processes with time-dependent branching rates

Published

Journal Article

Copyright © Applied Probability Trust 2018. Under mild nondegeneracy assumptions on branching rates in each generation, we provide a criterion for almost sure extinction of a multi-type branching process with time-dependent branching rates. We also provide a criterion for the total number of particles (conditioned on survival and divided by the expectation of the resulting random variable) to approach an exponential random variable as time goes to ∞.

Full Text

Duke Authors

Cited Authors

  • Dolgopyat, D; Hebbar, P; Koralov, L; Perlman, M

Published Date

  • September 1, 2018

Published In

Volume / Issue

  • 55 / 3

Start / End Page

  • 701 - 727

International Standard Serial Number (ISSN)

  • 0021-9002

Digital Object Identifier (DOI)

  • 10.1017/jpr.2018.46

Citation Source

  • Scopus